Simple Search:

Derivations and centroids of four-dimensional associative algebras


Citation

Abdulkareem, Abdulafeez Olalekan and Fiidow, Mohamed Abubakar Hagi Mohamed and Rakhimov, Isamiddin Sattarovich (2017) Derivations and centroids of four-dimensional associative algebras. International Journal of Pure and Applied Mathematics, 112 (4). pp. 655-671. ISSN 1311-8080; ESSN: 1314-3395

Abstract / Synopsis

In the paper derivations and centroids of four-dimensional associative algebras are described. We also identify the class of algebras called characteristically nilpotent among four-dimensional associative algebras.


Download File

[img]
Preview
PDF (Abstract)
Derivations and centroids of four-dimensional associative algebras.pdf

Download (33kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Academic Publications
Keywords: Derivation; Centroid; Associative algebra; Characteristically nilpotent
Depositing User: Nabilah Mustapa
Date Deposited: 05 Jun 2017 17:35
Last Modified: 05 Jun 2017 17:35
URI: http://psasir.upm.edu.my/id/eprint/52361
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item